Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent side effects from antidepressants

Posted by Ledgekay on December 5, 2007, at 13:05:31

In reply to Re: Permanent side effects from antidepressants Ledgekay, posted by seldomseen on December 5, 2007, at 12:13:31

In reply to "seldomseen," I am taking Neurontin and sometimes Klonopin for the agitation. That is about all that works. The Neurontin helps the tremor and the agitation, but not enough. In response to Stargazer, my doctor that prescribed the Lexapro, also thought I was getting MORE depressed (even though I wasn't even depressed when I started Lexapro! I was actually riding in our van on the way to a get-together with friends and could feel something come over me -- 10 days after starting Lexapro.) I told the doctor something was wrong. That's when he said I was getting depressed and needed more medicine. When he doubled the dose, that is when I couldn't sleep, paced all night, my hands shook so bad you could see it, I fumbled when trying to pick things up, I had a "burning" sensation in my arms -- and when I called back, I was told to add more medicine!! I said to the nurse that I just didn't think that was right and she told me "Well, you won't know unless you try it!" That is what is so hard to take! I questioned their judgment! And I waited too long to put my foot down and just say "No!" -- which I finally did 3 1/2 months later. But it was too late.
I had never had tremor, sleeplessness, or burning sensation at all!! when starting an antidepressant and none of those side-effects were ever present the 10 years that I had good reactions to antidepressants. I tried to let them "experiment" with me for 1 1/2 years and then actually did try to take my life. For me, it was fortunate that I hadn't taken enough pills, because it was soon after that that the new doctor found Neurontin, that turned my life around. Then I was give some more bad advice be a combination of doctors and I am here suffering intensely again.

I appreciate the advice. My doctor is a very busy man -- Indian decent -- and very good. He is the one that finally found Neurontin that gave me some relief, but I don't know if he would take the time to write an article about my case or not. I will suggest it and see what happens.
Thanks again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ledgekay thread:798761
URL: http://www.dr-bob.org/babble/20071204/msgs/798935.html